MathSciNet Relay Station
MathSciNet bibliographic data
MR1372176 (96k:34123) 34G10 (47D03)
El-Sayed, Ahmed M. A. Fractional-order diffusion-wave equation. Internat. J. Theoret. Phys. 35 (1996), no. 2, 311–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement